# SDR CALA2017102703813

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 101,715 hours, 15,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY M1210 FOUND INOPERATIVE,   THE POWER SUPPLY M1210 WAS REPLACED AND OPS TESTED NORMAL IAW AMM 33-51-07.
